# SDR EISA20010018

- Difficulty date: February 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 75,804 hours, 53,052 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65208247
- Condition: Corroded
- Location: Cabin
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CORROSION AROUND SCREW HEADS ON SEAT TRACK LBL 24.50 FROM BS 640 TO BS 720.  REMOVED CORRODED SEAT TRACK FABRICATED, TRIMMED, DRILLED, ALODINED, PRIMED, AND INSTALLED, SEAT TRACK SPLICE IAW SRM 53-10-1, 53-10-5 FIG 7, 51-10-2, 51-30-2.
